# SDR SWAA2022020108376

- Difficulty date: August 20, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE KEEL BEAM STA 546 RBL 5 SUPPORT BRACKET FOR LOWER LOBE ACCESS PNL# 192 E IS BROKEN AS MARKED / REMOVED AND REPLACED SUPPORT BRACKET AT STA 546 5 IAW SRM 51-40-05; SRM 51-40-02-0G-0; AND SRM 51-40-0G-0
